# SDR DALA2024030803163

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 59,419 hours, 30,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 DURING L-CHECK AT MAE INSPECTION, FOUND LIGHTNING STRIKES AT APPROX 5" AFT OF FR13 JUST BELOW THE RH SIDE FWD AVIONICS DOOR CUT OUT. TWO DAMAGE LOCATIONS WERE IDENTIFIED. CORRECTIVE ACTION: DAMAGE AREAS WERE BLENDED OUT PER SRM 53-00-11. (0234613)
